# SDR SWAA2012061504995

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 19,878 hours, 8,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER FELL OFF.  RE-INSTALLED COVER PER MM.
